Please use this identifier to cite or link to this item:
Title: Construction of polynomial spline spaces over quadtree and octree T-meshes
Authors: Brovka, M. 
López, J. I. 
Escobar, J. M. 
Cascón Barbero, José Manuel
Montenegro, R. 
UNESCO Clasification: 1206 Análisis numérico
1204 Geometría
Keywords: Isogeometric analysis
Multivariate splines
Local refinement
Nested spaces
Issue Date: 2014
Project: Avances en Simulación de Campos de Viento y Radiación Solar. 
Journal: Procedia Engineering 
Conference: 23rd International Meshing Roundtable (IMR) 
23rd International Meshing Roundtable, IMR 2014 
Abstract: We present a new strategy for constructing tensor product spline spaces over quadtree and octree T-meshes. The proposed technique includes some simple rules for inferring local knot vectors to define spline blending functions. These rules allow to obtain for a given T-mesh a set of cubic spline functions that span a space with nice properties: it can reproduce cubic polynomials, the functions are C2-continuous, linearly independent, and spaces spanned by nested T-meshes are also nested. In order to span spaces with these properties applying the proposed rules, the T-mesh should fulfill the only requirement of being a 0-balanced quadtree or octree.
ISSN: 1877-7058
DOI: 10.1016/j.proeng.2014.10.370
Source: Procedia engineering [ISSN 1877-7058], v. 82, p. 21-33
Rights: by-nc-nd
Appears in Collections:Actas de congresos
Adobe PDF (12,2 MB)
Adobe PDF (5,43 MB)
Show full item record

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.